BibTeX record journals/apal/Shelah85a

download as .bib file

@article{DBLP:journals/apal/Shelah85a,
  author    = {Saharon Shelah},
  title     = {Monadic logic and l{\"{o}}wenheim numbers},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {28},
  number    = {2},
  pages     = {203--216},
  year      = {1985},
  url       = {https://doi.org/10.1016/0168-0072(85)90026-0},
  doi       = {10.1016/0168-0072(85)90026-0},
  timestamp = {Sat, 05 Sep 2020 17:49:16 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Shelah85a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics